# SDR DHL2003604725

- Difficulty date: June 19, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION AROUND EMERGENCY EXIT DOOR AFT LOWER JAMB HAS TWO CRACKS OF 0.750 AND 0.500 AT STA. 415.250 BETWEEN L-19L AND L-22L PERFORMED MAJOR REPAIR. REMOVED FASTENERS IAW SRM.  PERFORMED STOP HOLE ON CRACKS END USING A 0.250 DIA. DRILL AND TRIMMED OUT THE CRACK DAMAGE OF THE OUTER PLATING. PERFORMED NDT INSPECTION IAW NDT SPM PART 06-10-01-001. CLEANED, TREATED AND PRIMED AREA. FABRICATED A REPAIR DOUBLER, A REPAIR TRIPLER AND A FILLER, CLEANED, TREATED AND PRIMED APPLIED PRC SEALANT ON FAYING SURFACES. INSTALLED THE REPAIR DOUBLER, TRIPLER AND FILLER ON THE OUTER PLATING OF EMERGENCY  EXIT DOOR  AFT LWR. JAMB USING NEW FASTENERS IAW SRM.
